# SDR MALA040230

- Difficulty date: February 25, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 16,805 hours, 18,479 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG LIGHT WOULD NOT COME ON AFTER GEAR EXTENSION.  FOLLOWED QRH AND LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE, COMPLETED GEAR SWINGS AND ALL INDICATIONS CHECK GOOD IAW SAAB AMM 31-31-05-02.
